Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Continuous dependence of least squares solutions of linear boundary value problems

Authors: R. Kannan and John Locker
Journal: Proc. Amer. Math. Soc. 59 (1976), 107-110
MSC: Primary 34B05
MathSciNet review: 0409947
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {u_\lambda }$ be the unique least squares solution of minimal norm of the linear boundary value problem $ Lu - \lambda u = f$, where $ L$ is a selfadjoint differential operator in $ {L^2}[a,b]$. Working in the Sobolev space $ {H^n}[a,b]$, the alternative method is used to examine the continuous dependence of the $ {u_\lambda }$ on the parameter $ \lambda $ as $ \lambda \to {\lambda _0}$, and the convergent and divergent cases are both characterized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05

Additional Information

Keywords: Continuous dependence, least squares solution, boundary value problem, generalized inverse, alternative method
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society